# SDR TRBACPCP20090021

- Difficulty date: October 14, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 426
- Aircraft time: 28,079 hours, 29,764 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION SPOT ON LOWER SKIN OF LEFT WING AROUND RIB 13 AND TRAILING EDGE 531BB.  PERFORMED BLENDING IAW SRM 51-21-58 AND EO NR E2-57MR-347.
